# SDR IXXA202408010002

- Difficulty date: July 1, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N337AZ
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 103,158 hours, 19,299 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Mount Fitting
- Part number: 491B1313026001
- Part serial: UNK
- Condition: Gouged
- Location: Zone 400
- Component: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE O/B T/R LOWER FWD DEFLECTION LIMITER FITTING WAS FOUND GOUGED
